# SDR HNAA2012040200715

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 57,107 hours, 63,276 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL AT APPROX 70 PERCENT TORQUE. CYCLED FLAPS, ELEVATOR TRIM.  SYS OPS CHECKED GOOD.
